Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 273, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 3, 2020, 12:15 PM EDT for Chattooga County, Dade County, Walker County, Georgia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2020, 12:15 PM EDT (16:15 UTC)
- Expired
- Aug 3, 2020, 1:00 PM EDT
- In force
- 45 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Chattooga County, GA, Dade County, GA, Walker County, GA
The radar
The Northeast Alabama radar (KHTX), 61 km from the middle of the area, began a volume at 16:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 4.3 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 988 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 1116 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted.
895
WUUS52 KFFC 031615
SVRFFC
GAC055-083-295-031700-
/O.NEW.KFFC.SV.W.0273.200803T1615Z-200803T1700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1215 PM EDT Mon Aug 3 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southwestern Walker County in northwestern Georgia...
Southwestern Dade County in northwestern Georgia...
Northwestern Chattooga County in northwestern Georgia...
* Until 100 PM EDT.
* At 1214 PM EDT, a severe thunderstorm was located over Cloudland,
or 10 miles west of Summerville, moving north at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Menlo, Rising Fawn, Cloudland and Linwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3479 8555 3474 8527 3445 8549 3445 8550
3474 8556 3475 8556
TIME...MOT...LOC 1614Z 200DEG 20KT 3453 8552
HAIL...1.25IN
WIND...60MPH
$$1 follow-up statement
434
WWUS52 KFFC 031636
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
1236 PM EDT Mon Aug 3 2020
GAC055-031646-
/O.CAN.KFFC.SV.W.0273.000000T0000Z-200803T1700Z/
Chattooga GA-
1236 PM EDT Mon Aug 3 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CHATTOOGA COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3479 8555 3474 8527 3459 8540 3459 8553
3474 8556
TIME...MOT...LOC 1636Z 200DEG 20KT 3465 8547
$$
GAC083-295-031700-
/O.CON.KFFC.SV.W.0273.000000T0000Z-200803T1700Z/
Walker GA-Dade GA-
1236 PM EDT Mon Aug 3 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM EDT
FOR SOUTHWESTERN WALKER AND SOUTHWESTERN DADE COUNTIES...
At 1236 PM EDT, a severe thunderstorm was located near Sulpher
Springs, or 11 miles west of Lafayette, moving north at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Rising Fawn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 3479 8555 3474 8527 3459 8540 3459 8553
3474 8556
TIME...MOT...LOC 1636Z 200DEG 20KT 3465 8547
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 9:55 AM EDT, 2 hours 20 minutes earlier.
Area forecast discussion, Aug 3, 9:55 AM EDT, 2 hours 20 minutes before
Area Forecast Discussion...UPDATED National Weather Service Peachtree City GA 955 AM EDT Mon Aug 3 2020 .UPDATE... No significant changes to the forecast for this afternoon as a flair-up of showers and storms looks to be in the cards. The threat for a few strong to severe storms will continue with damaging winds the main hazard along with periods of heavy rain, possibly leading to localized flooding. BDL && PREV DISCUSSION... /Issued 753 AM EDT Mon Aug 3 2020/ SHORT TERM /Today through Tuesday/... A broad upper level trough is positioned over the eastern CONUS, spanning from the Great Lakes region southward to the Gulf Coast. This trough will persist over the area well beyond the short term period. With north and central Georgia currently positioned to the east of the trough axis, southwesterly flow aloft has set up over the area, allowing for a gradual moisture return. At the surface, a convergence zone is positioned across the I-85 corridor, and is expected to remain in place throughout the day today. Light showers along this boundary are currently entering into west Georgia, and precipitation chances along the boundary will gradually increase this morning. Meanwhile, Isaias is centered near the northeast Florida coast as the morning begins, and is expected to continue skirting along the Florida/Georgia coast today before reaching the South Carolina coast tonight. As Isaias nears the upper trough, it will rapidly accelerate northeastward along the Atlantic coast from Monday night into Tuesday and should be far from our forecast area on Tuesday. While the bulk of the enhanced moisture associated with Isaias is expected to remain to the east of the forecast area, southwest flow aloft to the east of the trough axis has nonetheless allowed for moisture return across Georgia, with precipitable water values mainly ranging from 1.6 to 1.8 inches. While direct impacts associated with Isaias will be minimal, primarily likely PoPs are forecast this afternoon as the storm draws closest to our area. The highest rain chances are expected to be co-located with the boundary stalled near the I-85 corridor. The highest rainfall totals are also forecast parallel to this boundary, where rainfall amounts over 1 inch could be observed over the course of the day. Some isolated instances of flash flooding could also be possible if strong, heavy rain producing cells train over a common area, leading to locally higher QPF. Low-level shear and deep-layer bulk shear values in the vicinity of this boundary in north Georgia are higher than what is typically observed this time of year, which will lead to a marginal risk for severe weather in north Georgia. With this enhanced shear but fairly modest SBCAPE this afternoon, damaging wind gusts will be the primary threat associated with any severe thunderstorms that occur. Frequent lightning and the aforementioned locally heavy rainfall will also be observed with any stronger storms. As Isaias moves away from the area late Monday night, rain chances will quickly diminish as drier air filters into the area behind the storm. A weak cold front associated with the upper trough will also enter northwest Georgia on Tuesday and slowly push south and east through the area over the course of the day. A slightly cooler, drier airmass is expected to filter into the area behind the cold front as it pushes into south-central Georgia. The combination of drier air on the backside of Isaias and the airmass behind the front will limit rain chances to slight PoPs across most of the area (and low-end chance PoPs in far north and east-central Georgia) on Tuesday afternoon. Mostly cloudy to overcast skies and increased convective coverage will keep temperatures below average over much of north and east Georgia, where highs will be in the mid to upper 80s this afternoon. West-central Georgia, which is furthest from the storm, will still see temperatures in the low to mid 90s this afternoon. In spite of lower rain chances on Tuesday, cooler air behind the cold front will keep temperatures near average across the north and central Georgia, with lows in the 60s and low 70s and highs ranging from the mid 80s in far north Georgia to the low 90s in central Georgia. King LONG TERM /Tuesday Night through Sunday/... Persistent long-wave trough over the eastern half of the CONUS will bring additional rounds of showers/storms to the area, mainly during the afternoon and evening hours each day. By the end of the week, upr ridge over Texas begins to build east as Atlantic ridge finally weakens/shifts east bringing some drier (mid lvl) air to the region and potentially reducing the threat for diurnally-driven convection. Temps will be near normal for early August through much of the period with perhaps a few degrees of warming by the end of the week/early weekend. DJN.83 && AVIATION... 12Z Update... Scattered SHRA/TSRA is ongoing this morning north of the I-85 corridor with a convergence zone set up over north Georgia. Convection is expected to increase over north and central Georgia throughout the day today. Have introduced prevailing -SHRA starting at 16Z for the ATL metro TAF sites. A TEMPO for TSRA and variable gusts up to 25 kts follows at all TAF sites for the most likely time of thunderstorms, mainly 18-22Z. Low VFR ceilings are anticipated today, with some MVFR possible where TSRA occurs. Precipitation will diminish during the overnight hours, but MVFR level clouds and visibility restrictions are possible in north Georgia, including ATL sites and AHN between 09-14Z. Primarily E winds at 6 kts throughout the day today will become light and variable overnight before shifting to W by 14Z Tuesday morning. //ATL Confidence...12Z Update... Medium confidence on development of clouds and reduced visibility tomorrow morning. High confidence on all other elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 87 68 90 69 / 70 50 10 10 Atlanta 86 70 88 71 / 70 50 20 10 Blairsville 77 62 81 61 / 100 60 30 10 Cartersville 86 68 89 67 / 70 50 20 10 Columbus 92 72 93 72 / 50 30 10 5 Gainesville 82 67 88 67 / 80 50 20 10 Macon 92 70 92 71 / 60 40 20 10 Rome 88 68 89 67 / 60 40 20 10 Peachtree City 87 68 89 70 / 70 50 20 10 Vidalia 88 72 94 74 / 60 40 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BDL
Hazardous weather outlook, Aug 3, 11:49 AM EDT, 26 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1149 AM EDT Mon Aug 3 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-041600- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1149 AM EDT Mon Aug 3 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Thunderstorms will be more numerous today across the area with the threat for a few strong to severe storms this afternoon. Damaging winds will be the main threat along with severe hail and periods of heavy rain, possibly leading to localized flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... The chance for showers and thunderstorms will exist each day, mainly during the afternoon and evening hours. No widespread severe weather is expected however, a few strong to low-end severe storms will be possible with the main threat being damaging winds. Locally heavy rain can also be expected in any of the stronger storms. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Aug 3, 7:58 AM EDT, 4 hours 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
758 AM EDT Mon Aug 3 2020
GAZ020-021-031230-
Cherokee GA-Bartow GA-
758 AM EDT Mon Aug 3 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHEROKEE AND
NORTHEASTERN BARTOW COUNTIES UNTIL 830 AM EDT...
At 758 AM EDT...a strong thunderstorm was near Red Top Mountain State
Park, or near Cartersville...moving northeast at 30 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Cartersville, White, Waleska, Lake Arrowhead, Salacoa Valley, Pine
Log, Sutallee and Funkhouser.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3441 8458 3438 8458 3438 8455 3429 8454
3413 8468 3425 8470 3422 8486 3440 8474
3440 8473 3441 8473
TIME...MOT...LOC 1158Z 219DEG 28KT 3422 8471
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Aug 3, 8:26 AM EDT, 3 hours 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
826 AM EDT Mon Aug 3 2020
GAZ012-013-031300-
Gordon GA-Pickens GA-
826 AM EDT Mon Aug 3 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GORDON AND WESTERN
PICKENS COUNTIES UNTIL 900 AM EDT...
At 825 AM EDT...a strong thunderstorm was over Funkhouser, or 14
miles southeast of Calhoun...moving northeast at 30 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Fairmount, Ranger, Hinton, Blaine and Talmadge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3455 8456 3442 8451 3438 8457 3438 8458
3441 8458 3441 8473 3440 8473 3440 8479
3441 8479 3455 8471
TIME...MOT...LOC 1225Z 218DEG 27KT 3440 8472
HAIL...0.75IN
WIND...50MPHLocal storm report, Aug 3, 9:52 AM EDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
952 AM EDT MON AUG 03 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM TSTM WND DMG 3 W PEACH STATE SPEEDWA 34.17N 83.61W
08/02/2020 JACKSON GA EMERGENCY MNGR
A TREE AND POWER LINES WERE REPORTED DOWN ON HOG
MOUNTAIN ROAD NEAR THE INTERSECTION OF STOREY LANE.
&&
EVENT NUMBER FFC2001005
LREAVESSpecial weather statement, Aug 3, 11:34 AM EDT, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1134 AM EDT Mon Aug 3 2020
GAZ011-019-031600-
Chattooga GA-Floyd GA-
1134 AM EDT Mon Aug 3 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHATTOOGA AND
WESTERN FLOYD COUNTIES UNTIL NOON EDT...
At 1134 AM EDT...a strong thunderstorm was over Eastern Weiss Lake,
or over Cedar Bluff...moving northeast at 15 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Rome, Lyerly, Menlo, Coosa, Cloudland, Chattoogaville and Holland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3454 8548 3426 8524 3418 8544 3449 8551
3450 8551
TIME...MOT...LOC 1534Z 234DEG 15KT 3423 8555
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Aug 3, 11:56 AM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1156 AM EDT Mon Aug 3 2020
GAZ002-011-019-031630-
Chattooga GA-Walker GA-Floyd GA-
1156 AM EDT Mon Aug 3 2020
...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...SOUTHEASTERN WALKER
AND NORTHEASTERN FLOYD COUNTIES UNTIL 1230 PM EDT...
At 1155 AM EDT...a strong thunderstorm was over Lyerly, or 7 miles
southwest of Summerville...moving northeast at 45 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Summerville, Trion, Center Post, Subligna, Suttles Mill, Berryton,
Tidings, Everett Springs and James H. Floyd State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3435 8531 3458 8552 3471 8533 3466 8514
3449 8510
TIME...MOT...LOC 1555Z 221DEG 37KT 3440 8543
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Aug 3, 11:58 AM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1158 AM EDT Mon Aug 3 2020
GAZ011-031615-
Chattooga GA-
1158 AM EDT Mon Aug 3 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHATTOOGA COUNTY
UNTIL 1215 PM EDT...
At 1158 AM EDT...a strong thunderstorm was over Lyerly, or near
Summerville...moving northeast at 45 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Lyerly, Menlo, Chattoogaville, Cloudland and Holland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3457 8552 3457 8551 3437 8534 3433 8537
3431 8538 3428 8541 3429 8546
TIME...MOT...LOC 1558Z 221DEG 37KT 3440 8542
HAIL...0.75IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 9:34 PM EDT | Special Weather Statement | FFC | White | 26 min |
| Aug 3, 6:09 AM EDT | Special Weather Statement | FFC | Fannin | 36 min |
| Aug 3, 6:58 AM EDT | Special Weather Statement | FFC | Floyd | 32 min |
| Aug 3, 7:04 AM EDT | Special Weather Statement | FFC | Cherokee | 26 min |
| Aug 3, 7:11 AM EDT | Special Weather Statement | FFC | Paulding | 49 min |
| Aug 3, 7:27 AM EDT | Special Weather Statement | FFC | Murray | 48 min |
| Aug 3, 7:33 AM EDT | Special Weather Statement | FFC | Bartow | 42 min |
| Aug 3, 7:58 AM EDT | Special Weather Statement | FFC | Bartow | 32 min |
| Aug 3, 8:26 AM EDT | Special Weather Statement | FFC | Pickens | 34 min |
| Aug 3, 11:34 AM EDT | Special Weather Statement | FFC | Chattooga | 26 min |
| Aug 3, 11:56 AM EDT | Special Weather Statement | FFC | Chattooga | 34 min |
| Aug 3, 11:58 AM EDT | Special Weather Statement | FFC | Chattooga | 17 min |
| Aug 3, 12:20 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon | 40 min |
| Aug 3, 12:31 PM EDT | Special Weather Statement | FFC | Walton | 29 min |
| Aug 3, 12:50 PM EDT | Special Weather Statement | FFC | Haralson | 25 min |
| Aug 3, 1:01 PM EDT | Special Weather Statement | FFC | Gordon | 29 min |
| Aug 3, 1:20 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Gordon | 40 min |
| Aug 3, 1:29 PM EDT | Special Weather Statement | FFC | Douglas, Paulding | 31 min |
| Aug 3, 1:32 PM EDT | Special Weather Statement | FFC | Towns, Union | 28 min |
| Aug 3, 1:49 PM EDT | Special Weather Statement | FFC | DeKalb | 26 min |
| Aug 3, 1:52 PM EDT | Special Weather Statement | FFC | Fayette | 38 min |
| Aug 3, 1:54 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Pickens | 51 min |
| Aug 3, 2:01 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton | 44 min |
| Aug 3, 2:10 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Gwinnett, Hall | 50 min |
| Aug 3, 2:37 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 23 min |
| Aug 3, 2:41 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth, Hall | 34 min |
| Aug 3, 2:48 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett, Rockdale, Walton | 42 min |
| Aug 3, 2:59 PM EDT | Special Weather Statement | FFC | Henry | 31 min |
| Aug 3, 3:01 PM EDT | Special Weather Statement | FFC | Forsyth | 44 min |
| Aug 3, 3:11 PM EDT | Special Weather Statement | FFC | Lumpkin | 34 min |
| Aug 3, 3:15 PM EDT | Special Weather Statement | FFC | Newton | 30 min |
| Aug 3, 3:35 PM EDT | Special Weather Statement | FFC | Walton | 25 min |
| Aug 3, 3:39 PM EDT | Special Weather Statement | FFC | Lamar | 36 min |
| Aug 3, 3:39 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Oconee, Walton | 36 min |
| Aug 3, 3:57 PM EDT | Flash Flood Warning | FFC | DeKalb | 3 hr |
| Aug 3, 4:08 PM EDT | Special Weather Statement | FFC | Muscogee | 37 min |
| Aug 3, 4:15 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 45 min |
| Aug 3, 4:22 PM EDT | Flash Flood Warning | FFC | DeKalb, Fulton | 3 hr |
| Aug 3, 4:31 PM EDT | Flash Flood Warning | FFC | Muscogee | 3 hr |
| Aug 3, 4:36 PM EDT | Flash Flood Warning | FFC | DeKalb, Fulton, Gwinnett | 3 hr |
| Aug 3, 4:41 PM EDT | Special Weather Statement | FFC | Jones | 34 min |
| Aug 3, 4:57 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oglethorpe, Wilkes | 33 min |
| Aug 3, 5:02 PM EDT | Special Weather Statement | FFC | Baldwin, Hancock, Wilkinson | 28 min |
| Aug 3, 5:34 PM EDT | Special Weather Statement | FFC | Wilkes | 26 min |
| Aug 3, 5:35 PM EDT | Special Weather Statement | FFC | Glascock | 25 min |
| Aug 3, 5:38 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 52 min |
| Aug 3, 5:48 PM EDT | Special Weather Statement | FFC | Warren | 57 min |
| Aug 3, 6:49 PM EDT | Special Weather Statement | FFC | Heard | 56 min |
| Aug 3, 7:21 PM EDT | Special Weather Statement | FFC | Emanuel | 24 min |
| Aug 3, 7:52 PM EDT | Special Weather Statement | FFC | Heard | 38 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.